# SDR 08FDEA02210

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518444
- Condition: Corroded
- Location: Bs 520-540 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO PIT, CORROSION ON STRINGER L28 BETWEEN FS 520 AND FS 540 REMOVED CORROSION ON STRINGER L28 FWD LOWER CARGO PIT FS 520-540.  FOUND   CORROSION AREA TO BE OUT OF LIMITS WITH A .020 MATERIAL LOSS FROM ORIGINAL "T" = .063.  REMOVED DAMAGE SECTION OF STRINGER, FABRICATED, TREATED, PRIMED, PAINTED AND INSTALLED STRINGER SPLICE REPAIR REF SRM 53-10-3 PG 1B DETAIL I.  CORROSION ON SKIN REPAIRED ON N/R 00635, 00636, 00637.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
